Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Properties of nearly-compact spaces


Author: Larry L. Herrington
Journal: Proc. Amer. Math. Soc. 45 (1974), 431-436
MSC: Primary 54D30; Secondary 54B10
DOI: https://doi.org/10.1090/S0002-9939-1974-0346748-3
MathSciNet review: 0346748
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general product theorem for nearly-compact spaces and locally nearly-compact spaces is given along with other relating properties.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Elements of mathematics. General topology, Part I, Hermann, Paris; Addison-Wesley, Reading, Mass., 1966. MR 34 #5044a.
  • [2] D. Carnahan, On locally nearly-compact spaces, Boll. Un. Mat. Ital. (4) 6 (1972), 146-153. MR 0321013 (47:9546)
  • [3] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 33 #1824. MR 0193606 (33:1824)
  • [4] J. G. Hocking and G. S. Young, Topology, Addison-Wesley, Reading, Mass., 1961. MR 23 #A2857. MR 0125557 (23:A2857)
  • [5] Paul E. Long and Donald A. Carnahan, Comparing almost continuous functions, Proc Amer. Math. Soc. 38 (1973), 413-418. MR 0310824 (46:9922)
  • [6] J. Porter and J. Thomas, On $ H$-closed and minimal Hausdorff spaces, Trans. Amer. Math Soc. 138 (1969), 159-170. MR 38 #6544. MR 0238268 (38:6544)
  • [7] M. K. Singal and Asha Mathur, On nearly-compact spaces, Boll. Un. Mat. Ital. (4) 2 (1969), 702-710. MR 41 # 2628. MR 0257979 (41:2628)
  • [8] M. K. Singal and Asna Rani Singal, Almost-continuous mappings, Yokohoma Math. J. 16 (1968), 63-73. MR 41 # 6182. MR 0261569 (41:6182)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54B10

Retrieve articles in all journals with MSC: 54D30, 54B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0346748-3
Keywords: Nearly-compact space, locally nearly-compact space
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society